Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 250, NWS Atlanta, GA

May 5, 2009Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 5, 2009, 7:54 PM EDT for Washington County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2009, 7:54 PM EDT (23:54 UTC)
Expired
May 5, 2009, 8:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Washington County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 052354
SVRFFC
GAC303-060045-
/O.NEW.KFFC.SV.W.0250.090505T2354Z-090506T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT TUE MAY 5 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 845 PM EDT

* AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF DEEPSTEP TO
  SANDERSVILLE TO TENNILLE...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HARRISON...RIDDLEVILLE AND DAVISBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3311 8266 3289 8253 3280 8260 3287 8297
      3305 8298 3312 8291
TIME...MOT...LOC 2354Z 295DEG 15KT 3312 8294 3300 8282
          3291 8284

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:45 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 5, 6:45 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT TUE MAY 5 2009

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
MOST CONVECTIVE ACTIVITY THIS AFTERNOON S AND E OF MCN WHERE BEST
INSTABILITY IS AND SHOULD DIMINISH DURING THE NIGHT.

MAIN CONCERN FOR WEDNESDAY WILL BE THE APPROACH OF A SHORT WAVE WITH
A LOW LEVEL JET MOVING ACROSS N GA. EVEN WITH LACK OF HEATING
DURING DAY FROM CLOUD COVER AND SBCAPES FORECAST LESS THAN
1000...LOOKS TO BE ENOUGH DYNAMICS TO COMPENSATE...SO GENERALLY
EXPECTING SOME STORMS TO BE SEVERE. BEST AREA LOOKS LIKE N AND PARTS
OF CENTRAL GA BUT WILL INCLUDE SEVERE WORDING OVER N GA TO START AND
ENTIRE AREA FOR THE AFTERNOON AND EARLY EVENING.

BEST AXIS OF MOISTURE LOOKS TO BE OVER CENTRAL GA ON THURSDAY SO
THATS WHERE THE HIGHEST POPS WILL BE.

LOW LEVEL JET WILL INCREASE THE WINDS AT THE HIGHER ELEVATIONS OF
THE GA MOUNTAINS WEDNESDAY SO WILL ISSUE A WIND ADVISORY FOR
ELEVATIONS ABOVE 1500 FEET.

OVERNIGHT LOW TEMPERATURES CONTINUING ABOVE NORMAL THE NEXT TWO
NIGHTS WITH HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL
WEDNESDAY AND THURSDAY.

OVERALL CONFIDENCE IS MODERATE.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A FRONT APPROACHES N GA FRIDAY/FRIDAY NIGHT WITH SHORT WAVE ACTIVITY
NICKING N GA. W UPPER LEVEL FLOW AND SHORT WAVE POTENTIAL WILL
CONTINUE THROUGH THE EXTENDED PERIOD WITH POTENTIAL FOR FRONTS TO
MOVE INTO THE FORECAST AREA AND ACT AS A FOCUS FOR SHOWERS AND
THUNDERSTORMS.

&&

.HYDROLOGY...
BEST CHANCES FOR HEAVY RAIN ON WEDNESDAY CONTINUE ACROSS N GA WITH
WIDESPREAD AMOUNTS AROUND 1 INCH FORECAST. LOCAL AMOUNTS DUE TO
HEAVY CONVECTION COULD BE MORE. THE AREA FROM ATL-AHN NORTH WILL
NEED TO BE WATCHED FOR FLOODING POTENTIAL.

&&

.AVIATION...UPDATED
UPPER LEVEL SHORTWAVE OVER NC MOUNTAINS WILL SUPPORT SCT TSRA ACROSS
E GA. BUBBLE HIGH OVER CENTRAL TN WILL LIKELY PREVENT CONVECTIVE
DEVELOPMENT OVER MOST OF N GA...KEEPING ACTIVITY SOUTH AND EAST OF
OUTFLOW BOUNDARY OVER CENTRAL GA. VFR CIGS WILL DECREASE
OVERNIGHT...BECOMING LOW MVFR BY 10Z..ESPECIALLY ACROSS N GA. CIGS
EXPECTED TO IMPROVE TO VFR BY AFTERNOON. LIGHT WEST WINDS EXPECTED
TO NEAR SOUTH BY 07Z...BUT REMAIN WEST OF SOUTH THROUGH THE PERIOD.
SPEEDS WILL INCREASE TO AROUND 12 KTS BY 16Z...WITH GUSTS NEARING 20
KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  79  62  79  62 /  40  80  70  30  20
ATLANTA         65  78  64  78  65 /  50  80  70  30  20
BLAIRSVILLE     60  71  56  77  56 /  60 100  70  30  40
CARTERSVILLE    62  76  60  81  61 /  50 100  60  30  30
COLUMBUS        66  85  66  82  66 /  50  60  70  50  30
GAINESVILLE     62  73  61  77  62 /  50  90  70  30  20
MACON           67  85  65  83  65 /  50  50  60  40  30
ROME            63  75  62  81  63 /  60 100  50  30  40
PEACHTREE CITY  63  80  62  80  62 /  40  70  70  30  20
VIDALIA         67  87  66  85  66 /  50  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM TO 7 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE.

&&

BDL/31
Hazardous weather outlook, May 5, 3:40 AM EDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EDT TUE MAY 5 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
340 AM EDT TUE MAY 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS NORTH
GEORGIA TODAY. A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH
A MOIST AND UNSTABLE AIRMASS SOUTH OF THE FRONT TO BRING AN INCREASE
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION...MAINLY DURING
THE AFTERNOON AND EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT LIGHTNING...PENNY TO NICKEL
SIZED HAIL...AND WIND GUSTS TO 60 MPH.

.DISCUSSION...
THE AREA SOUTH OF A WEAK BOUNDARY STALLED ACROSS NORTH GEORGIA
WILL BE THE FOCUS FOR ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. DEWPOINTS ARE EXPECTED TO WARM INTO THE UPPER 60S
AND LOWER 70S SOUTH OF THE BOUNDARY. THIS WILL ALLOW CAPES TO
INCREASE INTO THE 2000 TO 2500 RANGE DURING AFTERNOON HEATING.
THIS COMBINED WITH 30 TO 40 KNOT VERTICAL WIND SHEAR AND LIFTED
INDEX VALUES OF -2 TO -4 WILL SUPPORT THE DEVELOPMENT OF ISOLATED
SEVERE THUNDERSTORMS TODAY. THE SEVERE STORM THREAT WILL DIMINISH
DURING THE LATE EVENING HOURS WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY...WITH THE GREATER CHANCE FOR
SEVERE STORMS ON WEDNESDAY. DAMAGING WINDS WILL BE THE MAIN THREAT
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS PARTS OF NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, May 5, 6:35 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT TUE MAY 5 2009

GAZ093>095-052315-
635 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MACON...
HOUSTON AND PEACH COUNTIES UNTIL 715 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAINT LOUIS...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MACON...HOUSTON AND PEACH COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE WINCHESTER...MARSHALLVILLE...FORT
VALLEY...SAINT LOUIS...MOSS OAK...MEADOWDALE...MIAMI VALLEY...GROVE
PARK...LAKEWOOD...PERRY...HOUSTON LAKE...CLINCHFIELD...HAYNEVILLE...
SAND BED AND KATHLEEN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, May 5, 6:38 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE MAY 5 2009

GAZ090-102-052330-
638 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 730 PM EDT...

AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF JAMESTOWN/SOUTH FORT BENNING...
MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE JAMESTOWN/SOUTH FORT BENNING...
LOUVALE...JAMESTOWN/SOUTH FORT BENNING...CUSSETA...CHRISTOPHER...
RENFROE...BROOKLYN...MANTA AND RENFROE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 5, 7:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT TUE MAY 5 2009

GAZ083-094>096-052345-
707 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BLECKLEY...HOUSTON...PEACH AND TWIGGS COUNTIES UNTIL 745 PM EDT...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOUSTON LAKE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BLECKLEY...HOUSTON...PEACH AND TWIGGS COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOSS OAK...
MEADOWDALE...PERRY...MIAMI VALLEY...HOUSTON LAKE...CLINCHFIELD...SAND
BED...BONAIRE...KATHLEEN...MAGNOLIA AND TARVERSVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 5, 7:25 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE MAY 5 2009

GAZ080-091-092-060015-
725 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SCHLEY...
TAYLOR AND MARION COUNTIES UNTIL 815 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUENA VISTA...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SCHLEY...TAYLOR AND MARION COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BRANTLEY...BUENA VISTA...
DOYLE...TAZEWELL...PUTNAM...CEDAR CREEK...WALLS CROSSING...CONCORD...
MURRAYS CROSSROADS AND RUPERT. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, May 5, 7:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT TUE MAY 5 2009

GAZ110-111-060045-
740 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TELFAIR AND WHEELER COUNTIES UNTIL 845 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELENA...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR
AND WHEELER COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE HELENA...MCRAE...LITTLE OCMULGEE STATE
PARK...SCOTLAND...TOWNS...SPRING HILL...ALAMO...ALAMO AND JORDAN.
Special weather statement, May 5, 7:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE MAY 5 2009

GAZ083-084-096-097-060045-
744 PM EDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 845 PM
EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DISTRICT PATH TO GOLDSBORO...MOVING
NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES THROUGH 845
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CARY...
DISTRICT PATH...GOLDSBORO...REBIE...ROWLAND...ALLENTOWN...DANVILLE...
JEFFERSONVILLE...MONTROSE...DUDLEY...HARLOW...CHAPPELLS MILL...
NICKLESVILLE AND IRWINTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 12:36 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson39 min
May 5, 2:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson45 min
May 5, 3:31 PM EDTWind AdvisoryFFCChattooga, Dade, Dawson, Fannin, Gilmer, Lumpkin and 6 more27 hr
May 5, 4:22 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox53 min
May 5, 6:31 PM EDTSevere Thunderstorm WarningFFCHancock, Washington44 min
May 5, 6:49 PM EDTTornado WarningFFCBaldwin, Hancock, Washington41 min
May 5, 7:21 PM EDTTornado WarningFFCWashington39 min
May 5, 7:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.